# SDR 2004UALA01034

- Difficulty date: November 8, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 49,938 hours, 8,242 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HAND OVERWING SLIDE SQUIB FAILS TEST.  REMOVED AND REPLACED LT OVERWING BATTERY IN ACCORDANCE WITH AMM.
